# SDR P2EA98228

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486505
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - UPPER SKIN DELAMINATED INBOARD MID FLAP TRAILING EDGE.  REPLACED LEFT WING, INBOARD MID FLAP TRAILING EDGE UPPER SKIN.  (M)
